# SDR ASAA2021121136940

- Difficulty date: December 11, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,165 hours, 14,629 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: None
- Part number: 442653
- Part serial: BECW1590
- Condition: Leaking
- Location: #2 Engine
- Part time: 66,388 hours, 24,500 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BEFORE PUSHBACK FUEL LEAK WAS NOTICED UNDER ENG #2. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FUEL PUMP AND HMU IAW ASA MTX TASK CARD # N8473002 FOR REMOVAL AND ASA MTX TASK CARD # N8473002 FOR INSTALLATION. ACCOMPLISHED LEAK CHECK, OPS CKS AND FINAL TORQUE OF QAD RING. REF TASK CARD # N8473002.
